# SDR DLL10972703

- Difficulty date: December 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N725DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1162
- System (JASC): 2150 · Cabin Cooling System
- Part: Pack
- Part number: 73808921
- Condition: Smoking
- Location: Cabin
- Part time: 31,860 hours
- Stage of operation: CL
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

AFTER T/O APPROX 2 MIN AFTER PACKS 1 AND 3 WERE TURNED ON, SMOKE WAS NOTICED THROUGHOUT THE A/C.  ALL LAV SMOKE DET SOUNDED.  PACKS AND BLEEDS WERE SHUT OFF, SMOKE DID NOT GET WORSE.  A/C LANDED AT BOS 5 MIN AFTER SMOKE WAS NOTED.  PUT APU ON MCO AND PERFORMED DUCT BURNOUT PER M/M RAN ENG AT PWR, OPS CK GOOD.
